# SDR SWAA2017121318421

- Difficulty date: November 21, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 62,733 hours, 36,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER AUXILIARY SILL WEB CORRODED BETWEEN BS 807 TO BS 827, RBL 7.  R&R WEB IAW SRM & DWG.
